MathSciNet Relay Station
MathSciNet bibliographic data
MR3438564 35J25 (35A09 35D30)
Gushchin, A. K. On the solubility of the Dirichlet problem for a second-order inhomogeneous elliptic equation. (Russian) Mat. Sb. 206 (2015), no. 10, 71--102; translation in Sb. Math. 206 (2015), no. 9-10, 1410–1439
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement